| Catalog Number |
14202100 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported: "the gamma4 targeter has continuously been missing the distal screws of the nail on intermediate nails.".
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.